# SDR SIMA201120903

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N612AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145079
- Aircraft time: 29,807 hours, 27,940 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4212 THE CREW REPORTED THE AIRCRAFT PRESSURE DROPPED 3000 FPM WITH CABIN DOOR CLOSED.  TRIED MANUAL PRESSURIZATION WITH ENGINE 2 & APU BLEED SOURCES.  POSSIBLE STICKY VALVE.  TRIED SELECTOR FULL UP 7 DOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  PERFORMED OPERATIONAL CHECK OF THE MANUAL PRESSURIZATION MODE IAW EMB MM 21-31-00, THE OPERATIONAL CHECK WAS GOOD.  NO DEFECTS NOTED.  AUTO PRESSURIZATION STILL DEFERRED.  CORRECTIVE ACTION INFORMATION PENDING.
